# SDR HEEA107923

- Difficulty date: January 11, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 13,340 hours
- Engine: Allsn 250C30
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: 485
- Condition: Failed
- Location: Elect Gen Sys
- Part time: 1,940 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ESS BUSS LOW CAUTION LIGHT ILLUMINATED DURING CRUISE FLIGHT.  PERFORMED EMERGENCY PROCEDURE, LANDED AT LAFAYETTE.  MAINTENANCE REPLACED THE #1 STARTER GENERATOR.
